# SDR AALA202505150471

- Difficulty date: May 11, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON UPPER RADIUS OF WINDSHIELD CENTER POST LOWER ATTACHMENT AREA  27 INTERNAL SIDE LH. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON UPPER RADIUS OF WINDSHIELD CENTER POST LOWER ATTACHMENT AREA INTERNAL SIDE LH IAW EA 362868.
